Severe Relapsing Clozapine-Withdrawal Catatonia

Joint Authors

Alsaadi, Taoufik
Shahrour, Tarek M.
Siddiq, Muez
Ghalib, Saad

Source

Case Reports in Psychiatry

Issue

Vol. 2015, Issue 2015 (31 Dec. 2015), pp.1-2, 2 p.

Publisher

Hindawi Publishing Corporation

Publication Date

2015-12-14

Country of Publication

Egypt

No. of Pages

2

Main Subjects

Psychology
Medicine
Psychiatry

Abstract EN

Catatonia as a clozapine-withdrawal syndrome has only been documented in the medical literature as case reports.

We are reporting a case in which a 32-year-old man develops a catatonic state upon withdrawal of clozapine.

The state was quite severe and needed ICU admission.

The course was chronic and intermittent which we think was caused by the poor adherence to antipsychotics.

The importance of identifying such cases early is underlined.

American Psychological Association (APA)

Shahrour, Tarek M.& Siddiq, Muez& Ghalib, Saad& Alsaadi, Taoufik. 2015. Severe Relapsing Clozapine-Withdrawal Catatonia. Case Reports in Psychiatry،Vol. 2015, no. 2015, pp.1-2.
https://search.emarefa.net/detail/BIM-1059842

Modern Language Association (MLA)

Alsaadi, Taoufik…[et al.]. Severe Relapsing Clozapine-Withdrawal Catatonia. Case Reports in Psychiatry No. 2015 (2015), pp.1-2.
https://search.emarefa.net/detail/BIM-1059842

American Medical Association (AMA)

Shahrour, Tarek M.& Siddiq, Muez& Ghalib, Saad& Alsaadi, Taoufik. Severe Relapsing Clozapine-Withdrawal Catatonia. Case Reports in Psychiatry. 2015. Vol. 2015, no. 2015, pp.1-2.
https://search.emarefa.net/detail/BIM-1059842

Data Type

Journal Articles

Language

English

Notes

Includes bibliographical references

Record ID

BIM-1059842